# SDR DXTA2023071090580

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N250QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6177
- Aircraft time: 931 hours, 474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN YOU POP THE HANDLE ON THE MAIN ENTRY DOOR FROM THE OUTSIDE TO OPEN THE DOOR THE HANDLE POPS OUT BUT THEN ITS VERY DIFFICULT TO ROTATE THE HANDLE TO OPEN THE DOOR. YOU ACTUALLY HAVE TO MAKE AN EXTRA EFFORT TO PULL THE HANDLE OUT A LITTLE FURTHER THEN IT ROTATES, AND THEN YOU ARE ABLE TO OPEN THE DOOR. DOOR OPENS NORMALLY FROM THE INSIDE. //SIGNOFF// GAINED ACCESS, PERFORMED A GVI ON MED T-HANDLE MOVING MECHANISM, NO DEFECTS FOUND. LUBRICATED T-HANOLE MECHANISM AS REQUIRED, OPERATIONAL CHECK OF MED MULTIPLE TIMES WAS GOOD, CLOSED OUT ACCESS PANEL. REF CL-650 MM CHAPTER 52-11-07. NO OTHER DEFECTS NOTED.
